Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Set-theoretic Hida projectors

Author: Avner Ash
Journal: Proc. Amer. Math. Soc. 137 (2009), 1235-1237
MSC (2000): Primary 11F33; Secondary 11F75
Published electronically: October 1, 2008
MathSciNet review: 2465644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In his work on ordinary $ p$-adic modular forms, Hida defined certain idempotents in any commutative algebra of finite rank over the ring of integers in a finite extension of $ \mathbb{Q}_p$. We generalize his construction in the context of maps of finite sets and their inverse limits.

References [Enhancements On Off] (What's this?)

  • 1. Avner Ash and Glenn Stevens, $ p$-adic deformations of automorphic cohomology, preprint, ashav/Papers/Ash-Stevens-Oct-07-DRAFT-copy.pdf.
  • 2. Haruzo Hida, Elementary theory of $ L$-functions and Eisenstein series, London Mathematical Society Student Texts, 26, Cambridge Univ. Press, Cambridge (1993). MR 1216135 (94j:11044)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33, 11F75

Retrieve articles in all journals with MSC (2000): 11F33, 11F75

Additional Information

Avner Ash
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02445

Keywords: $p$-adic, ordinary, projector, idempotent
Received by editor(s): November 6, 2007
Received by editor(s) in revised form: April 15, 2008
Published electronically: October 1, 2008
Additional Notes: The author wishes to thank the National Science Foundation for support of this research through NSF grant DMS-0455240.
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society